Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.22/4582
Título: Approximating fractional derivatives in the perspective of system control
Autor: Machado, J. A. Tenreiro
Galhano, Alexandra
Palavras-chave: Fractional calculus
Control
Discretization schemes
Data: 2009
Editora: Springer
Relatório da Série N.º: Nonlinear Dynamics; Vol. 56, Issue 4
Resumo: The theory of fractional calculus goes back to the beginning of the theory of differential calculus, but its application received attention only recently. In the area of automatic control some work was developed, but the proposed algorithms are still in a research stage. This paper discusses a novel method, with two degrees of freedom, for the design of fractional discrete-time derivatives. The performance of several approximations of fractional derivatives is investigated in the perspective of nonlinear system control.
Peer review: yes
URI: http://hdl.handle.net/10400.22/4582
ISSN: 0924-090X
1573-269X
Versão do Editor: http://link.springer.com/article/10.1007%2Fs11071-008-9409-4
Aparece nas colecções:ISEP - DEE - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ART_TenreiroMachado_2009_DEE.pdf576,39 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.